Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Anadrol pain?

  1. #1
    ddup2727 is offline New Member
    Join Date
    Jul 2005
    Posts
    11

    Anadrol pain?

    Ive been taking 75mg of Anadrol for about a week now, and sometimes i get painful sensations close to my side on my back, about 3 inches under my shoulder blade. I had a buddy that said he always got pains when he was on it. Is this normal? I weigh 170, 5'9" and I drink lots of water.

  2. #2
    Ejuicer's Avatar
    Ejuicer is offline Anabolic Member
    Join Date
    Sep 2004
    Location
    Toronto, Ontario
    Posts
    2,758
    Never heard of that before...Heard of kidney pain in the lower back but not upper...

  3. #3
    jinos's Avatar
    jinos is offline Member
    Join Date
    May 2005
    Location
    delts and quads
    Posts
    535
    I don't think it's drol related. That's your midback. Should see a doctor.

  4. #4
    ddup2727 is offline New Member
    Join Date
    Jul 2005
    Posts
    11
    thanks. and about that kidney pain, what causes that? Lack of water ingestion?

  5. #5
    HumanPerfection1 is offline Associate Member
    Join Date
    Mar 2005
    Location
    America
    Posts
    353
    Bro thats refurred pain for the liver or kidney's make sure your taking shit for your liver

  6. #6
    ddup2727 is offline New Member
    Join Date
    Jul 2005
    Posts
    11
    what can i take to help out my liver?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •